Top
10
Doctor insights on: I Have Been Bleeding For 3 Months Now Could I Be Anemic

Share
1

1
GYN's Can large fibroids (3) ON top OF uterus cause Sunkening IN of Ankle?Could it be they are pressing on the ORGANS ?I'm Anemic due heavy bleeding

GYN's Can large fibroids (3) ON top OF uterus  cause Sunkening IN of Ankle?Could it be they are pressing on the ORGANS ?I'm Anemic due heavy bleeding

Possible: By "sinking in" of ankles , I assume you mean pitting edema. Large fibroids can put pressure on the large iliac veins that bring blood from the legs and feet. That can cause a backup of fluid in the tissue of the legs and ankles which leaves a temporary fingerprint when you push in on the ankle. There are other causes such as cardiac failure that you should have checked out by your physician. ...Read more

Dr. Steven Ginsberg
1,239 doctors shared insights

Anemia (Definition)

Anemia refers to any condition where there is a decrease in the red blood cells in the body. There are numerous causes of anemia but they can basically be broken down into 3 categories: decreased production of red blood cells increased destruction of red ...Read more


2

2
I have been bleeding for 3 months now. Could I be anemic?

I have been bleeding for 3 months now. Could I be anemic?

Could be: Absolutely, you could have anemia from blood loss. You should go to see your doctor and have further evaluation and treatment- especially to find out why you have been bleeding for 3 months and have to find a way to stop it. ...Read more

3

3
Heavy menstral flow, took 3mnth injection contraseptive to stop flow now bleeding 3wks light flow. Im anemic.

Heavy menstral flow, took 3mnth injection contraseptive to stop flow now bleeding 3wks light flow. Im anemic.

Heavy mestrual flow.: You need to see a gyn. You may have another cause of bleeding other than menstruation. You will need to be examined, have some blood work taken for hormone levels and have an ultrasound of your uterus to see if your bleeding is due to fibroids. If you have them, there are both surgical and non-surgical options to end that problem. As you are anemic, you should see your gyn as soon as possible. ...Read more

See 1 more doctor answer
4

4
On mini pill for 11mo. BTB frequently, but this month I've been bleeding for at least 3wks. Now feel more tired & weak. Am I becoming anemic?

On mini pill for 11mo. BTB frequently, but this month I've been bleeding for at least 3wks. Now feel more tired & weak. Am I becoming anemic?

Yes: That's a lot of bleeding and you could be anemic at this point. Get seen by your GYN to get the blood tests and also find out how to stop this bleeding. Good health. ...Read more

6

6
How long do I recover after internal bleeding?It's been 10 weeks now(got7, 3 hgb back then)and i still got anemia(12.6hgb). Iron is101. I feel ok.

Unusual for: Young men to have "internal bleed". Root cause need to be solved (ulcer, polyp, erosive esophagitis, mallory-weiss tear). Going from HGB of 7.3 to 12.6 is quite a great leap. Your iron is fine. It takes time, and many do very well at 12.6. If it remains as low in 6 months, call back. It takes 3 months to re-cycle your blood cell component volume. Your oxygen needs will limit the natural stimulu. ...Read more

7

7
Still passing clots and bleeding a week and three days after taking misoprostol for abortion. Is this normal? Am i anemic?

Still passing clots and bleeding a week and three days after taking misoprostol for abortion. Is this normal? Am i anemic?

Bleeding: Bleeding with a medical abortion can be heavy and irregular and last for two or more weeks. The bleeding usually doesn't cause anemia, though. Be sure and follow up with your doctor. ...Read more

8

8
I had gastric bypass in 2004, lost over 200 lbs, now have become a severe anemic. My cycle came in the last week of Jan for 3 days, then back 3 days later in the beginging of Feb. I have since been bleeding on and and off for the last 8 days. Why?

I had gastric bypass in 2004, lost over 200 lbs, now have become a severe anemic. My cycle came in the last week of Jan for 3 days, then back 3 days later in the beginging of Feb. I have since been bleeding on and and off for the last 8 days. Why?

From : From this, i assume you are a menstruating female that has undergone a bariatric procedure, presumably a roux-en-y gastric bypass, given the degree of weight loss. Anemia due to iron deficiency is a common problem after these procedures. The portion of the intestine, the duodenum which is the most efficient site for absorption of iron, is bypassed after roux-en-y gastric bypass, and therefore iron absorption and levels decrease. In women who are menstruating, iron deficiency can be seen in up to 50% of them. In men, iron deficiency occurs in 20%. Nevertheless, the remaining small intestine is able to absorb some iron if formulated in an appropriate manner, occasionally infusions of iron are required when severe iron deficiency occurs. The current recommendations are 40-60 mg/d of iron (as ferrous fumarate or gluconate 320 mg twice a day) with vitamin c (which increase iron absorption) for prevention. Your levels of iron should be monitored regularly after surgery. Folic acid is also recommended, which helps treat and prevent anemia. Folic acid at 400 micrograms/day is recommended and will also prevent fetal deformities should you get pregnant. You should also have your vitamin B12 level checked as part of your evaluation for anemia. ...Read more

See 2 more doctor answers
9

9
Is hair loss caused by anemia or thyroid reversible? I am suffering from heavy bleeding for almost 20 years now and see visible hair loss.

Is hair loss caused by anemia or thyroid reversible? I am suffering from heavy bleeding for almost 20 years now and see visible hair loss.

Usually yes: Usually it is reversible but you have to correct the underlying cause such as replacing iron adequately and supplement thyroid hormone.. Good luck ...Read more

See 1 more doctor answer
10

10
My doctor put mi on provera (medroxyprogesterone) because i was bleeding really bad for 2 monthes and became very anemic. Now i haven't had my period in 5months. Why?

My doctor put mi on provera (medroxyprogesterone) because i was bleeding really bad for 2 monthes and became very anemic. Now i haven't had my period in 5months. Why?

Hormonal disturbance: Provera (medroxyprogesterone) is Progesterone which keeps the lining of the uterus and stops it's shedding so after using it for a while un opposed by estrogen the normal pattern of hormonal release is disturbed eventually your period will return as before. I want to re assure you. ...Read more

Dr. Alan Patterson
2,219 doctors shared insights

Bleeding (Definition)

Bleeding is a term describing the loss of blood. It can occur inside the body due to damage to blood vessels or organs or outside the body during menstruation or when there is a ...Read more